| Model Number |
795234 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the intracavity 3d9-3v transducer was leaking black fluid onto the cloth when wiping.The transducer was associated with the epiq elite ultrasound system at the customer¿s site.The issue was discovered outside of clinical use and no patient or user was harmed as a result of the issue.The field service engineer replaced the transducer to address the customer¿s immediate concerns.Philips has started an investigation, and upon completion, a follow up report will be submitted.
Additional Manufacturer Narrative
A thorough investigation was performed to determine the cause of the reported problem.Engineering evaluated the transducer based on the customer complaint.Visual inspection found the transducer passes cosmetically, no fluid leaks observed and no marks when wiped.The transducer failed isolation and imaging tests.However, the reported issue was not reproducible.There was no indication of either non-conforming material from and no indication of design anomaly requiring further action.The transducer was replaced to address the customers issue.